Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Variationally complete representations are polar
HTML articles powered by AMS MathViewer

by Antonio J. Di Scala and Carlos Olmos PDF
Proc. Amer. Math. Soc. 129 (2001), 3445-3446 Request permission

Abstract:

A recent result of C. Gorodski and G. Thorbergsson, involving classification, asserts that a variationally complete representation is polar. The aim of this paper is to give a conceptual and very short proof of this fact, which is the converse of a result of Conlon.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C40, 53C35
  • Retrieve articles in all journals with MSC (1991): 53C40, 53C35
Additional Information
  • Antonio J. Di Scala
  • Affiliation: Facultad de Matemática, Astronomía y Física, Universidad Nacional de Córdoba, 5000 Córdoba, Argentina
  • MR Author ID: 670775
  • Email: discala@mate.uncor.edu
  • Carlos Olmos
  • Affiliation: Department of Mathematics, Ciudad Universitaria, 5000 Córdoba, Argentina
  • MR Author ID: 270951
  • Email: olmos@mate.uncor.edu
  • Received by editor(s): November 9, 2000
  • Received by editor(s) in revised form: December 6, 2000
  • Published electronically: May 30, 2001
  • Additional Notes: This research was supported by Universidad Nacional de Córdoba, CONICET, CONICOR, Secyt-UNC, ANPCyT and CIEM
  • Communicated by: Wolfgang Ziller
  • © Copyright 2001 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 129 (2001), 3445-3446
  • MSC (1991): Primary 53C40; Secondary 53C35
  • DOI: https://doi.org/10.1090/S0002-9939-01-06226-8
  • MathSciNet review: 1845024